# SDR TRAX200800458

- Difficulty date: March 21, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 14,111 hours, 10,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL IS CORRODED AT FS 364.00, RBL 9.  DRILLED, REMOVED AND REPLACED SEAT FLOOR RAIL AT FS 364.00 RBL 9 SRM 51-41-00 CRJ 700.  JOB COMPLETED.  SUPPLEMENTAL SDR CLOSED 3/28/08.
